Multiple solutions for a fractional laplacian system involving critical sobolev-hardy exponents and homogeneous term

Jinguo Zhang*, Tsing San Hsu

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

2 Scopus citations

Abstract

In this paper, we deal with a class of fractional Laplacian system with critical Sobolev-Hardy exponents and sign-changing weight functions in a bounded domain. By exploiting the Nehari manifold and variational methods, some new existence and multiplicity results are obtain.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalMathematical Modelling and Analysis
Volume25
Issue number1
DOIs
StatePublished - 13 01 2020

Bibliographical note

Publisher Copyright:
© 2020 The Author(s).

Keywords

  • Critical Sobolev-Hardy exponent
  • Fractional Laplacian system
  • Homogeneous term
  • Nehari manifold

Fingerprint

Dive into the research topics of 'Multiple solutions for a fractional laplacian system involving critical sobolev-hardy exponents and homogeneous term'. Together they form a unique fingerprint.

Cite this